Often asked: How much phenylephrine can i take at once?

Take one dose (maximum 12.2mg) up to four times a day. Take with a glass of water. Leave at Ieast 4 hours between doses. Do not take more than 4 doses in 24 hours.

How much Phenylephrine is safe to take?

  • Age Dose and how often to take – for Phenylephrine only Adults, the elderly and children aged 12 years and over. Take one dose (maximum 12.2mg) up to four times a day. Take with a glass of water. Leave at Ieast 4 hours between doses. Do not take more than 4 doses in 24 hours. If your symptoms do not go away talk to your doctor or pharmacist.

Can I take 20 mg of phenylephrine?

In the USA and Australia, the adult dosage of phenylephrine HCl is 10 mg every 4 h, whereas in a few South American countries, the adult dosage in combination products may be 20 mg every 8 h. The total daily dose is 60 mg for both regions.

How much phenylephrine 10 mg can I take?

Directions: adults and children 12 years and over: take 1 tablet every 4 hours; do not take more than 6 tablets in 24 hours; children under 12 years: ask a doctor.

Can you overdose on phenylephrine hydrochloride?

What happens if I overdose on Phenylephrine Nasal (4-Way)? Overdose symptoms may include severe dizziness or drowsiness, slow heart rate, and fainting.

How often can phenylephrine be taken?

Phenylephrine comes as a tablet, a liquid, or a dissolving strip to take by mouth. It is usually taken every 4 hours as needed. Follow the directions on your prescription label or the package label carefully, and ask your doctor or pharmacist to explain any part you do not understand.

You might be interested:  Often asked: How long can a fridge stay cold?

How many mg of phenylephrine is safe?

Take one dose (maximum 12.2mg) up to four times a day. Take with a glass of water. Leave at Ieast 4 hours between doses. Do not take more than 4 doses in 24 hours.

Does phenylephrine do anything?

Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

How long does it take for phenylephrine to kick in?

The decongestant effect of phenylephrine in cold or flu remedies should be noticeable within approximately 30 minutes. A rapid increase in blood pressure is usually seen following an intravenous dose that persists for up to 20 minutes.

Will phenylephrine make me sleepy?

Decongestants. Since the main symptom of a cold is congestion in your nose and/or chest, cold medicines usually contain a decongestant ingredient. Examples include phenylephrine and pseudoephedrine. These typically do not cause drowsiness and can make some people feel hyper or more alert.

How long does phenylephrine stay in your system?

The elimination half life of phenylephrine is about 2.5 to 3.0 hours.

What happens if you take too much pseudoephedrine?

Taking too much pseudoephedrine can be dangerous. It can make you restless or your heartbeat fast, and make you feel sick or vomit. You may also have difficulty peeing.

Can you overdose on decongestants?

Symptoms of overdose may include: severe dizziness/fainting, hallucinations, fast/irregular heartbeat, slow/shallow breathing, vomiting, seizures. If this product has been prescribed, do not share this medication with others.

You might be interested:  Readers ask: How early can contractions start before labor?

Is phenylephrine safe for kidneys?

Oral decongestants such as pseudoephedrine (SUDAFED) or phenylephrine which are found in many cough and cold products. Oral decongestants can increase blood pressure and cause your heart and kidneys to work too hard.

Does phenylephrine help cough?

This combination medication is used to temporarily treat cough, chest congestion, and stuffy nose symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (e.g., sinusitis, bronchitis).

Can I take 2 sudafed at once?

Sudafed 12 Hour

Do not take more than two tablets every 24 hours. Do not crush or chew the caplets.

Is it OK to take phenylephrine with high blood pressure?

To keep your blood pressure in check, avoid over-the-counter decongestants and multisymptom cold remedies that contain decongestants — such as pseudoephedrine, ephedrine, phenylephrine, naphazoline and oxymetazoline. Instead: Choose a cold medication designed for people who have high blood pressure.

Leave a Reply

Your email address will not be published. Required fields are marked *